# SDR CALA2025052004830

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 70,680 hours, 21,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSTALLATION OF DOOR 4 RIGHT EMERGENCY SLIDE, THE MANUAL ARM/DISARM LEVER FAILED THE OPERATIONAL CHECK DUE TO A BENT GIRT BAR, WHICH CAUSED THE BAR LOCK ASSEMBLY TO BIND. REMOVED AND REPLACED THE DOOR 4 RIGHT EMERGENCY SLIDE GIRT BAR IN ACCORDANCE WITH 25-66-10. OPERATIONAL CHECK COMPLETED SUCCESSFULLY.
